DOI QR코드

DOI QR Code

ON m-ISOMETRIC TOEPLITZ OPERATORS

  • Ko, Eungil (Department of Mathematics Ewha Womans University) ;
  • Lee, Jongrak (Institute of Mathematical Sciences Ewha Womans University)
  • Received : 2017.01.11
  • Accepted : 2017.10.17
  • Published : 2018.03.31

Abstract

In this paper, we study m-isometric Toeplitz operators $T_{\varphi}$ with rational symbols. We characterize m-isometric Toeplitz operators $T_{\varphi}$ by properties of the rational symbols ${\varphi}$. In addition, we give a necessary and sufficient condition for Toeplitz operators $T_{\varphi}$ with analytic symbols ${\varphi}$ to be m-expansive or m-contractive. Finally, we give some results for m-expansive and m-contractive Toeplitz operators $T_{\varphi}$ with trigonometric polynomial symbols ${\varphi}$.

Acknowledgement

Supported by : National Research Foundation of Korea(NRF)

References

  1. J. Agler, A disconjugacy theorem for Toeplitz operators, Amer. J. Math. 112 (1990), no. 1, 1-14. https://doi.org/10.2307/2374849
  2. J. Agler and M. Stankus, m-isometric transformations of Hilbert space. I, Integral Equations Operator Theory 21 (1995), no. 4, 383-429. https://doi.org/10.1007/BF01222016
  3. J. Agler and M. Stankus, m-isometric transformations of Hilbert space. II, Integral Equations Operator Theory 23 (1995), no. 1, 1-48. https://doi.org/10.1007/BF01261201
  4. J. Agler and M. Stankus, m-isometric transformations of Hilbert space. III, Integral Equations Operator Theory 24 (1996), no. 4, 379-421. https://doi.org/10.1007/BF01191619
  5. O. A. M. Sid Ahmed, m-isometric operators on Banach spaces, Asian-Eur. J. Math. 3 (2010), no. 1, 1-19. https://doi.org/10.1142/S1793557110000027
  6. T. Bermudez, A. Martinon, and J. A. Noda, Products of m-isometries, Linear Algebra Appl. 438 (2013), no. 1, 80-86. https://doi.org/10.1016/j.laa.2012.07.011
  7. F. Botelho, On the existence of n-isometries on ${\ell}_{p}$ spaces, Acta Sci. Math. (Szeged) 76 (2010), no. 1-2, 183-192.
  8. A. Brown and P. R. Halmos, Algebraic properties of Toeplitz operators, J. Reine Angew. Math. 213 (1963/1964), 89-102.
  9. M. Cho, T. Nakazi, and T. Yamazaki, Hyponormal operators and two-isometry, Far East J. Math. Sci. (FJMS) 49 (2011), no. 1, 111-119.
  10. C. C. Cowen, Hyponormality of Toeplitz operators, Proc. Amer. Math. Soc. 103 (1988), no. 3, 809-812. https://doi.org/10.1090/S0002-9939-1988-0947663-4
  11. D. Farenick, M. Mastnak, and A. I. Popov, Isometries of the Toeplitz matrix algebra, J. Math. Anal. Appl. 434 (2016), no. 2, 1612-1632. https://doi.org/10.1016/j.jmaa.2015.09.057
  12. M. F. Gamal, On Toeplitz operators similar to isometries, J. Operator Theory 59 (2008), no. 1, 3-28.
  13. T. A. Grigoryan, E. V. Lipacheva, and V. H. Tepoyan, On the extension of the Toeplitz algebra by isometries, in The varied landscape of operator theory, 137-146, Theta Ser. Adv. Math., 17, Theta, Bucharest.
  14. I. S. Hwang and W. Y. Lee, Hyponormal Toeplitz operators with rational symbols, J. Operator Theory 56 (2006), no. 1, 47-58.
  15. C. A. McCarthy, $c_{p}$, Israel J. Math. 5 (1967), 249-271. https://doi.org/10.1007/BF02771613
  16. T. Nakazi and K. Takahashi, Hyponormal Toeplitz operators and extremal problems of Hardy spaces, Trans. Amer. Math. Soc. 338 (1993), no. 2, 753-767. https://doi.org/10.1090/S0002-9947-1993-1162103-7
  17. L. J. Patton and M. E. Robbins, Composition operators that are m-isometries, Houston J. Math. 31 (2005), no. 1, 255-266.
  18. P. Y. Wu, Hyponormal operators quasisimilar to an isometry, Trans. Amer. Math. Soc. 291 (1985), no. 1, 229-239. https://doi.org/10.1090/S0002-9947-1985-0797056-X